Alert archive / California / Hazardous Seas Warnings in 2014

Hazardous Seas Warning 6, NWS Eureka, CA

April 11, 2014

NWS Eureka, CA issued this hazardous seas warning at Apr 11, 2014, 9:30 AM PDT. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2014, 9:30 AM PDT (16:30 UTC)
Expired
Apr 13, 2014, 2:49 AM PDT
In force
41 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WHUS76 KEKA 111630
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
930 AM PDT FRI APR 11 2014

PZZ470-120030-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
/O.UPG.KEKA.SE.A.0002.140411T2200Z-140413T1000Z/
/O.NEW.KEKA.SE.W.0006.140411T1630Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
930 AM PDT FRI APR 11 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. THE
HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...NORTHERLY 15 TO 25 KT INCREASING TO 20 TO 30 KT THIS
  AFTERNOON. GUSTS UP TO 35 KT THIS AFTERNOON THROUGH EARLY
  EVENING. HIGHEST WINDS ACROSS WESTERN HALF.

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS
  THROUGH SATURDAY. EXPECT WAVES OF 8 TO 12 FT AT 9 SECONDS.
  HIGHEST WAVES ARE FORECAST BEYOND ABOUT 30 NM FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-120030-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
930 AM PDT FRI APR 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT. THE
  STRONGEST WINDS WILL BE FOUND ACROSS THE NORTHWEST PORTION.

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS
  THROUGH SATURDAY. EXPECT WAVES OF AROUND 10 FT AT 9 SECONDS.
  HIGHEST WAVES ARE FORECAST ACROSS THE NORTHWEST PORTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-120030-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
930 AM PDT FRI APR 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...NORTHERLY 5 TO 10 KT EXCEPT 10 TO 15 KT BEYOND ABOUT 5
  NM. WINDS WILL INCREASE THROUGHOUT TO 10 TO 20 SATURDAY
  AFTERNOON.

* WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS
  THROUGH SATURDAY. EXPECT WAVES OF AROUND 9 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
777 
WHUS76 KEKA 112215
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
315 PM PDT FRI APR 11 2014

PZZ470-120615-
/O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
315 PM PDT FRI APR 11 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...NORTHERLY 20 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH
  SATURDAY EVENING. HIGHEST WINDS ACROSS WESTERN PORTION.

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS
  THROUGH SATURDAY. EXPECT WAVES OF 9 TO 13 FT AT 10 SECONDS.
  HIGHEST WAVES ARE FORECAST BEYOND ABOUT 30 NM FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-120615-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
315 PM PDT FRI APR 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT. HIGHEST
  WINDS ACROSS NORTHWEST PORTION.

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS
  THROUGH SATURDAY. EXPECT WAVES OF 8 TO 11 FT AT 10 SECONDS.
  HIGHEST WAVES ACROSS NORTHWEST PORTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-120615-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
315 PM PDT FRI APR 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...NORTHERLY 5 TO 15 KT EXCEPT 15 TO 25 KT NEAR POINT SAINT
  GEORGE.

* WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS
  THROUGH SATURDAY. EXPECT WAVES OF AROUND 9 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
656 
WHUS76 KEKA 120353
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
853 PM PDT FRI APR 11 2014

PZZ470-121200-
/O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
853 PM PDT FRI APR 11 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...NORTHERLY 20 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH 
  SATURDAY EVENING. HIGHEST WINDS ACROSS WESTERN PORTION. 

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS 
  THROUGH SATURDAY. EXPECT WAVES OF 9 TO 13 FT AT 10 SECONDS. 
  HIGHEST WAVES ARE FORECAST BEYOND ABOUT 30 NM FROM SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-121200-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
853 PM PDT FRI APR 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT. HIGHEST 
  WINDS ACROSS NORTHWEST PORTION. 

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS 
  THROUGH SATURDAY. EXPECT WAVES OF 8 TO 11 FT AT 10 SECONDS. 
  HIGHEST WAVES ACROSS NORTHWEST PORTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-121200-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
853 PM PDT FRI APR 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...NORTHERLY 5 TO 15 KT EXCEPT 15 TO 25 KT NEAR POINT 
  SAINT GEORGE. 

* WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS 
  THROUGH SATURDAY. EXPECT WAVES OF AROUND 9 FT AT 10 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
426 
WHUS76 KEKA 120948
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
248 AM PDT SAT APR 12 2014

PZZ470-121800-
/O.EXT.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/
/O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
248 AM PDT SAT APR 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
SUNDAY...

* WINDS...NORTHERLY 20 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH
  TONIGHT. HIGHEST WINDS ACROSS WESTERN PORTION.

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS
  TODAY. WAVES OF 9 TO 13 FT AT 10 SECONDS. HIGHEST WAVES ARE BEYOND
  30 NM FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-121800-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
248 AM PDT SAT APR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT. HIGHEST 
  WINDS ACROSS NORTHWEST PORTION. 

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS
  TODAY. WAVES OF 8 TO 11 FT AT 10 SECONDS. HIGHEST WAVES ACROSS
  NORTHWEST PORTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-121800-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
248 AM PDT SAT APR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHERLY 5 TO 15 KT...15 TO 25 KT NEAR POINT SAINT
  GEORGE.

* WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS
  TODAY. WAVES AROUND 9 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
777 
WHUS76 KEKA 121600
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 AM PDT SAT APR 12 2014

PZZ470-130000-
/O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
900 AM PDT SAT APR 12 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WINDS...NORTHERLY 20 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH
  TONIGHT. HIGHEST WINDS ACROSS NORTHERN PORTION.

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS
  TODAY. WAVES OF 9 TO 13 FT AT 10 SECONDS. HIGHEST WAVES ARE
  BEYOND 20 NM FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-130000-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 AM PDT SAT APR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH
  TONIGHT. HIGHEST WINDS ACROSS NORTHWEST PORTION.

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS
  TODAY. WAVES OF 8 TO 12 FT AT 10 SECONDS. HIGHEST WAVES ACROSS
  NORTHWEST PORTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-130000-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
900 AM PDT SAT APR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHERLY 10 TO 20 KT...15 TO 25 KT NEAR POINT SAINT
  GEORGE. GUSTS UP TO 35 KT POSSIBLE ESPECIALLY NEAR POINT SAINT
  GEORGE. 

* WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS 
  TODAY. WAVES AROUND 10 FT AT 10 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
274 
WHUS76 KEKA 122203
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
303 PM PDT SAT APR 12 2014

PZZ470-130615-
/O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
303 PM PDT SAT APR 12 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WINDS...NORTHERLY 20 TO 30 KT WITH GUSTS UP TO 35 KT THROUGH
  TONIGHT. WINDS WILL EASE TO 10 TO 15 KT BY SUNDAY AFTERNOON. 

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS
  INTO THE EVENING. WAVES OF 9 TO 13 FT AT 10 SECONDS. WAVES WILL
  SUBSIDE TO 7 TO 9 FT BY SUNDAY AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS
  ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-130615-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
303 PM PDT SAT APR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH 
  TONIGHT. HIGHEST WINDS ACROSS NORTHWEST PORTION. 

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS
  INTO THE EVENING. WAVES OF 8 TO 12 FT AT 10 SECONDS. HIGHEST
  WAVES ACROSS NORTHWEST PORTION. WAVES WILL SUBSIDE TO 7 TO 8 FT
  BY SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-130615-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
303 PM PDT SAT APR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHERLY 10 TO 20 KT. NEAR POINT SAINT GEORGE... 15 TO
  25 KT WITH GUSTS UP TO 35 KT POSSIBLE. WINDS WILL DECREASE TO 5
  TO 10 KT BY SUNDAY AFTERNOON. 

* WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS INTO
  THE EVENING. WAVES AROUND 10 FT AT 10 SECONDS. WAVES WILL
  DECREASE TO 5 TO 7 FT BY SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
728 
WHUS76 KEKA 130355
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PDT SAT APR 12 2014

PZZ470-131200-
/O.CON.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
855 PM PDT SAT APR 12 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. 

* WINDS...NORTHERLY 20 TO 30 KT WITH LOCAL GUSTS UP TO 35 KT
  THROUGH TONIGHT. WINDS WILL EASE TO 10 TO 15 KT BY SUNDAY
  AFTERNOON.

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS 
  INTO THE EVENING. WAVES OF 9 TO 13 FT AT 10 SECONDS. WAVES 
  WILL SUBSIDE TO 7 TO 9 FT BY SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS   ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-131200-
/O.EXT.KEKA.SC.Y.0029.000000T0000Z-140413T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 PM PDT SAT APR 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT SUNDAY. 

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH 
  TONIGHT. HIGHEST WINDS ACROSS NORTHWEST PORTION. 

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS 
  INTO THE EVENING. WAVES OF 8 TO 12 FT AT 10 SECONDS. HIGHEST 
  WAVES ACROSS NORTHWEST PORTION. WAVES WILL SUBSIDE TO 7 TO 8 
  FT BY SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-131000-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
855 PM PDT SAT APR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...NORTHERLY 10 TO 20 KT. NEAR POINT SAINT GEORGE... 15 
  TO 25 KT WITH GUSTS UP TO 35 KT POSSIBLE. WINDS WILL DECREASE 
  TO 5 TO 10 KT BY SUNDAY AFTERNOON. 

* WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS 
  INTO THE EVENING. WAVES AROUND 10 FT AT 10 SECONDS. WAVES WILL 
  DECREASE TO 5 TO 7 FT BY SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
318 
WHUS76 KEKA 130949
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
249 AM PDT SUN APR 13 2014

PZZ470-131800-
/O.CAN.KEKA.SE.W.0006.000000T0000Z-140413T1000Z/
/O.CON.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
249 AM PDT SUN APR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WINDS...NORTHERLY 15 TO 25 KT WINDS WILL EASE TO 10 TO 15 KT BY
  THIS AFTERNOON.

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS.
  WAVES AROUND 10 FT AT 10 SECONDS. WAVES WILL SUBSIDE TO 7 TO 9
  FT BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-131800-
/O.EXT.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
249 AM PDT SUN APR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NORTHERLY 15 TO 25 KT. HIGHEST WINDS NEAR POINT SAINT
  GEORGE. WINDS WILL DECREASE TO 5 TO 10 KT BY THIS AFTERNOON.

* WAVES...STEEP NORTHWESTERLY WAVES WILL DOMINATE THE WATERS.
  WAVES 7 TO 9 FT AT 9 TO 10 SECONDS. WAVES WILL DECREASE TO 5 TO
  7 FT BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-131800-
/O.EXT.KEKA.SC.Y.0029.000000T0000Z-140413T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
249 AM PDT SUN APR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NORTHERLY 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST
  WINDS ACROSS NORTHWEST PORTION.

* WAVES...STEEP NORTHERLY WAVES WILL DOMINATE THE OUTER WATERS.
  WAVES AROUND 10 FT AT 10 SECONDS. HIGHEST WAVES ACROSS NORTHWEST
  PORTION. WAVES WILL SUBSIDE TO 7 TO 8 FT BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Apr 11, 3:05 AM PDT, 6 hours 25 minutes earlier.

Area forecast discussion, Apr 11, 3:05 AM PDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
305 AM PDT FRI APR 11 2014

.SYNOPSIS...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING
OVER THE MOUNTAINS THIS AFTERNOON AND EVENING AS AN UPPER LOW
PASSES TO THE SOUTH. OTHERWISE...UPPER LEVEL RIDGING OVER THE WEST
COAST WILL MAINTAIN WARM AND DRY WEATHER THROUGH THE WEEKEND. A
PATTERN CHANGE WILL DEVELOP NEXT WEEK AS AN UPPER LEVEL TROUGH
IMPACTS THE DISTRICT.
&&

.DISCUSSION...WV IMAGERY SHOWS AN UPPER LOW NEAR 33N/130W DRIFTING
ENE EARLY THIS MORNING. THIS UPPER LOW WILL CONTINUE TO MOVE
SLOWLY E INTO SOCAL THIS AFTERNOON/EVENING. INSTABILITY WILL PEAK
AS THE UPPER LOW PASSES S OF CWA. MOISTURE WILL CONTINUE TO ADVECT
N INTO CWA WITH FCST SOUNDINGS SHOWING STEEPENING LAPSE RATES THIS
AFTERNOON. THIS WILL RESULT IN A SCHC OF SHOWERS DEVELOPING OVER
THE MOUNTAINS TODAY. A RUMBLE OF THUNDER IS NOT OUT OF THE
QUESTION SO MAINTAINED SCHC TSTMS TODAY. AS THIS LOW MOVES INLAND
THIS WEEKEND...AN UPPER RIDGE WILL STRENGTHEN OVER THE E PAC/W
COAST. THIS WILL RESULT IN CONTINUED DRY WX AND ABOVE NORMAL TEMPS
ACROSS THE REGION. MODELS SHOW THE UPPER RIDGE MOVG INLAND EARLY
NEXT WEEK AS A LONG WAVE TROUGH DEEPENS OVER THE E PAC. MINOR
SHORT WAVES EJECTING OUT OF THIS TROUGH WILL BRING INCREASING POPS
EARLY NEXT WEEK. MODEL SOLNS SHOW UPPER TROUGH MOVG INLAND BY MID
NEXT WEEK WITH A COOLER AND WETTER PATTERN THROUGH THE EXTENDED.
&&

.AVIATION...PATCHY FOG AND INCREASED STRATUS ARE OCCURRING AT KCEC
RESULTING IN IFR CONDITIONS DUE TO REDUCED CEILINGS AND
VISIBILITIES. PATCHY FOG HAS REDUCED VISIBILITIES TO MVFR CONDITIONS
AT KACV. THESE CONDITIONS WILL CONTINUE THROUGH THE EARLY MORNING.
CEILINGS AND VISIBILITIES WILL INCREASE LATE THIS MORNING AND VFR
CONDITIONS WILL PREVAIL AT KCEC AND KACV WITH LIGHT TO MODERATE
WINDS. VFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KUKI THE NEXT
FEW DAYS.
&&

.MARINE...A HIGH PRESSURE RIDGE STRETCHING INTO THE NORTHWESTERN
UNITED STATES COMBINED WITH A COASTAL LOW PRESSURE TROUGH WILL
TIGHTEN THE PRESSURE GRADIENT ACROSS THE WATERS THE NEXT FEW DAYS.
SUBSEQUENTLY THE WINDS WILL INCREASE PRIMARILY ACROSS THE OUTER
WATERS AND SEAS WILL CORRESPONDINGLY INCREASE. SMALL CRAFT
ADVISORIES ARE IN EFFECT ACROSS THE NORTHERN WATERS AND SOUTHERN
OUTER WATERS THROUGH SATURDAY NIGHT. WIND GUSTS NEAR GALE FORCE WILL
OCCUR ACROSS PORTIONS OF THE NORTHERN OUTER WATERS SATURDAY.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY UNTIL 3 AM PDT SUN FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 AM PDT SUN FOR PZZ470.
HAZARDOUS SEAS WATCH FROM THIS AFTERNOON THROUGH LATE SAT NIGHT
FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 3 AM PDT SUN FOR PZZ475.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 11, 4:00 AM PDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PDT FRI APR 11 2014

CAZ003-004-076-121100-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
400 AM PDT FRI APR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING OVER HIGHER
TERRAIN THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AGAIN MON AFTERNOON/
EVENING. A PATTERN CHANGE BY MID NEXT WEEK WILL RESULT IN COOLER
AND WETTER WEATHER ALONG WITH THE POTENTIAL FOR FROST/FREEZE
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-121100-
REDWOOD COAST-MENDOCINO COAST-
400 AM PDT FRI APR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A PATTERN CHANGE BY MID NEXT WEEK WILL RESULT IN COOLER AND
WETTER WEATHER ALONG WITH THE POTENTIAL FOR FROST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Hazardous Seas Warnings in California, 2014Every hazardous seas warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.